Label all Topical Steroid Cremes for Potential Severe Rebound Side-Effects
- ESDR-Global Derm-ADD-American Academy of Dermatology-FDA-American Pharmacists Association-APhA
- United States of America
We are a group of suffering people and children from all over the world who were prescribed topical steroids for various skin conditions and got addicted without any warning of the serious side-effects and potential addiction if used for over two weeks.
You can read our stories, see horrific pictures from our group, and read documented medical studies describing those afflicted along with their details of steroid creme addiction and withdrawal.
We passionately call on The European Society for Dermatological Research (ESDR)- The American Academy of Dermatology (AAD)- American Pharmacists Association (APhA) and The FDA (Food and Drug Administration to recognize this as a very real and widely growing health and social problem.
We call on them to make it mandatory that warning labels of potential serious addiction be attached to ALL topical steroids, whether prescription or over-the-counter. We also ask for close monitoring of all patients prescribed topical steroids.
The Label all Topical Steroid Cremes for Potential Severe Rebound Side-Effects petition to ESDR-Global Derm-ADD-American Academy of Dermatology-FDA-American Pharmacists Association-APhA was written by Joey Brown and is in the category Health at GoPetition.